# SDR UF6A990537

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD AVIONICS CRATE BRACKETS ON FORWARD RIGHT SIDE IS CRACKED.  MAINTENENANCE FABRICATED NEW BRACKET AND INSTALLED.  AREA WAS ALODINED, PRIMED AND FINISHED PER FACTORY SPECIFICATIONS.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-13 AND 51-40-01.  (M)
